# SDR ASOA2012121802667

- Difficulty date: November 19, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,727 hours, 17,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CORRODED UNDER FLOOR AT STRINGER 27 BETWEEN FRAMES BS 295 AND 310.  REMOVED TCAS DOUBLER IAW SRM 51-42-06 BECAUSE DOUBLER WAS CORRODED OUT OF LIMITS IAW SRM 53-21-01.  INSTALLED NEW TCAS DOUBLER BETWEEN FRAME 295 AND 310 IAW SRM 51-42-06.
